# SDR MYWA100026

- Difficulty date: February 17, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 25,912 hours, 9,104 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - DURING CLIMB NR 2 ENGINE BLEED TRIP OFF LIGHT ILLUMINATED AND WOULD NOT RESET.
